# SDR 97ZZZX1658

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: 7028511
- Condition: Trips Breaker
- Location: Beacon
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE LIGHT TRIPS CIRCUIT BREAKER.
